Formulation and investigation of a nonlinear inverse problem of the control of the motion of a viscous incompressible fluid
Differencialʹnye uravneniâ, Tome 28 (1992) no. 4, pp. 697-705
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_4_a17,
author = {A. I. Prilepko and I. A. Vasin},
title = {Formulation and investigation of a nonlinear inverse problem of the control of the motion of a viscous incompressible fluid},
journal = {Differencialʹnye uravneni\^a},
pages = {697--705},
year = {1992},
volume = {28},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_4_a17/}
}
TY - JOUR AU - A. I. Prilepko AU - I. A. Vasin TI - Formulation and investigation of a nonlinear inverse problem of the control of the motion of a viscous incompressible fluid JO - Differencialʹnye uravneniâ PY - 1992 SP - 697 EP - 705 VL - 28 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_4_a17/ LA - ru ID - DE_1992_28_4_a17 ER -
%0 Journal Article %A A. I. Prilepko %A I. A. Vasin %T Formulation and investigation of a nonlinear inverse problem of the control of the motion of a viscous incompressible fluid %J Differencialʹnye uravneniâ %D 1992 %P 697-705 %V 28 %N 4 %U http://geodesic.mathdoc.fr/item/DE_1992_28_4_a17/ %G ru %F DE_1992_28_4_a17
A. I. Prilepko; I. A. Vasin. Formulation and investigation of a nonlinear inverse problem of the control of the motion of a viscous incompressible fluid. Differencialʹnye uravneniâ, Tome 28 (1992) no. 4, pp. 697-705. http://geodesic.mathdoc.fr/item/DE_1992_28_4_a17/